# SDR V6HA2024020201000

- Difficulty date: January 31, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N383JP
- Make and model: Beech 200BEECH
- Aircraft serial: BB615
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING FLIGHT, WHILE DECENDING TO FL220, THE CREW REPORTED THAT THEY COULD NO LONGERCONTRO THE AIRCRAFT CABIN PRESSURE SYSTEM. CREW DECLARED AN EMERGENCY & DECENDED TO FL10000, IN THAT TIME REGAINED CABIN PRESSURE CONTROL. NO PAX ABOARD. LANDED WITHOUT ISSUE. ROOT CAUSE NOT DETERMINED & UNDER INVESTIGATION. OPEN
